Discussions that mention ativan

Back Problems board


The sweating could be from withdrawals from the lowering of the dose of MS Cotin. I was still using a walker at 8 weeks and doing one lap around my yard. My doctor started to talk the drug lowering at about 3 months. Took me off Norco and put me on Tramadol. Had to go back to Norco. 19 months post-0p and still on Norco. When they try to lower my dose of Norco now I sweat, when I am in extreme pain I sweat. I wouldn't be walking the mall. I can't even tolerate cement floors. For anxiety you can ask your doctor about Ativan. It calms me down and even helps a little with the sleeping. Worrying about going back to work, should not be your priority right now. It takes energy away from the healing process. Think each day about getting better and being with you family. Think Positive!!! Good Luck and stay as pain free as possible. Keep us posted